5. On some Aquatic Oligochatous Worms
Article first published online: 20 AUG 2009
1892 The Zoological Society of London
Proceedings of the Zoological Society of London
Volume 60, Issue 3, pages 349–361, May 1892
How to Cite
BEDDARD, F. E. (1892), 5. On some Aquatic Oligochatous Worms. Proceedings of the Zoological Society of London, 60: 349–361. doi: 10.1111/j.1469-7998.1892.tb06834.x
- Issue published online: 29 OCT 2009
- Article first published online: 20 AUG 2009
- May 3, 1892
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!